# SDR JTAA202007270001

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N604AR
- Make and model: Casa C212CC
- Aircraft serial: 289
- Aircraft time: 26,044 hours, 39,666 cycles
- Engine: Garrtt TPE33110R
- Engine time: 17,617 hours, 19,828 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Engine
- Part number: 31021706
- Part serial: P37291C
- Condition: Inoperative
- Location: Nr 1
- Part time: 17,617 hours, 19,828 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, 50 MILES FROM HK01, #1 ENGINE FAILED. CREW PERFORMED APPROPRIATE EMERGENCY PROCEDURE, ANALYZED PERFORMANCE OF AIRCRAFT WITH ONE ENGINE AND ENTERED DESCENT, APPROACH, AND LANDING PHASES FOR SINGLE ENGINE LANDING. AIR RESTART WAS ATTEMPTED WITH NO SUCCESS. AIRCRAFT WAS LANDED ON ONE ENGINE, NO DAMAGE OR INJURIES. INVESTIGATION REVEALED THE ACCESSORY GEAR BOX SUFFERED INTERNAL FAILURE AND FUEL PUMP / FUEL CONTROL INPUT DRIVE WAS INOPERATIVE. NO OTHER DAMAGE OR MECHANICAL FAILURES WERE NOTED. ENGINE WILL BE SENT TO OVERHAUL FACILITY.
